# SDR UALA2012070503607

- Difficulty date: July 3, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 36,289 hours, 15,925 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 142
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS OXYGEN HARNESS FAILS TO INFLATE AND IS  LEAKING.  REPLACED 2ND OBSERVER MASK ASSY.
